# SDR USAA020348

- Difficulty date: August 13, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 46,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED .25 INCH, STATION 907 BETWEEN STRINGER 59L AND 58L.  INSTALLED DOUBLER PER TR 53-10-14A.  (M)
